The Local Time of the Fractional Ornstein-Uhlenbeck Process
Guangjun Shen,
Dongjin Zhu,
Yong Ren and
Xueping Ding
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We investigate the Hölder regularity of the local time of the fractional Ornstein-Uhlenbeck process . As a related problem, we study the collision local time of two independent fractional Ornstein-Uhlenbeck , with respective indices .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/375480.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/375480.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:375480
DOI: 10.1155/2013/375480
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().